# SDR SWIA202162487

- Difficulty date: September 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE HAS(FUSELAGE SIDE) DEEP GOUGE CAUSED BY HINGE PIN ROLL PIN.    (C-CHECK RO 11/10/2021)   REPLACED PAX DOOR HINGE (FUSELAGE SIDE) WITH NEW HINGE REF CRJ-700 SRM 53-21-23-201-007-A01 AND BOMBARDIER DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
